MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 8; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 8; CEMENTLESS STEM
Catalog Number 01.13.108L
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 06 february 2018.Lot 166128: (b)(4) items manufactured and released on 07 december 2016.Expiration date: 2021-11-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Minimax cementless anatomical stem left size 8 reference (b)(4).Lot 100100: (b)(4) items manufactured and released on 26 mar 2010.Expiration date: 2015-02-28 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Visual inspection performed on 30 january 2018 by packaging and washing manager: from the visual inspection the presence of evident scratches on the inner blister were confirmed; it was concluded that the failure evidently occurred due to forces experienced during transportation.This was indicated to be correlated to the packaging configuration.
 
Event or Problem Description
During surgery the stem packaging was found damaged and broken (hole).A second stem of the same size was opened: the packaging was damaged, but in better condition compared to the previous one, so it was implanted.

Brand Name
MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 8
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7258659
Report Number3005180920-2018-00029
Device Sequence Number2117076
Product Code LZO
UDI-Device Identifier07630030803291
UDI-Public07630030803291
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K170845
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2021
Device Catalogue Number01.13.108L
Device Lot Number166128
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2018
Initial Report FDA Received Date02/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient Weight100